MathSciNet Relay Station
MathSciNet bibliographic data
MR2899741 34A60 (34B10 34B27)
Gomaa, Adel Mahmoud On four-point boundary value problems for differential inclusions and differential equations with and without multivalued moving constraints. Czechoslovak Math. J. 62(137) (2012), no. 1, 139–154.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement